# SDR COMA0460284

- Difficulty date: April 25, 2004
- Submitted: April 27, 2004
- Operation: Air carrier
- Aircraft: N729CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7265
- Aircraft time: 13,566 hours, 13,147 cycles
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Oil System
- Condition: Overserviced
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5171 RECEIVED HIGH OIL TEMPERATURE INDICATION ON NR 2 ENGINE DURING CLIMBOUT OF ATL, CREW DECLARED AN EMERGENCY AND RETURNED TO THE FIELD.  FOUND NR 2 ENGINE OIL OVERSERVICED, DRAINED EXCESS OIL AND PERFORMED ENGINE RUNS, OPERATION SATISFACTORY.
